# SDR USAA970043

- Difficulty date: January 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N912VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47020
- System (JASC): 5530 · Vertical Stabilizer
- Part: Angle
- Part number: SRO95301624
- Condition: Cracked
- Location: Bs 1076
- Part time: 69,746 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING B-CHECK, FOUND .75 INCH CRACK AT LEFT VERTICAL STABILIZER DRAG, DORSAL FIN, ANGLE JUST AFT OF STATION 1076.  REPAIRED FOR MFG DRWG ANGLE AND DOUBLERS PE EA 46217.  (M)
